# SDR UIEA2018093002137

- Difficulty date: October 1, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 84,879 hours, 18,018 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Malfunctioned
- Location: L1 Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 WINDOW HEAT INOP. SWAPPED PRIMARY WITH SECONDARY SENSORS ON L1 WINDOW. OPS CK NORMAL IAW AMM 56-11-01.
